# SDR UALA2009012100230

- Difficulty date: January 21, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 55,746 hours, 20,485 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POWERED UP A-C AND CABIN AND COCKPIT FILLED WITH ELECTRICAL SMOKE.  RESET CIRCUIT BREAKERS, APPLIED POWER TO AIRCRAFT FOUND NO SMOKE.  PERFORMED PACK BURNOUT PRECAUTIONARY LEFT AND RIGHT PACKS, RAN PACKS OFF BOTH ENGINES, CHECKED WIRING AND BALLASTS ABOVE AND AROUND CENTER LAV, INSPECTED P31, P32, P34 P37 & P70 FOR ANY DAMAGED WIRING, NO DISCREPANCIES FOUND.  RECHECKED WIRING PREVIOUS REPAIRS OK.  SUSPECT SMOKE WAS DUE TO RESIDUAL SMOKE BEING RECIRCULATED BY RIGHT RECIRCULATION FAN AFTER REPAIRS WERE ACCOMPLISHED THE DAY BEFORE.
